Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Hans Lewy extension phenomenon in higher codimension


Authors: C. D. Hill and G. Taiani
Journal: Proc. Amer. Math. Soc. 91 (1984), 568-572
MSC: Primary 32D15; Secondary 32F30
DOI: https://doi.org/10.1090/S0002-9939-1984-0746091-0
MathSciNet review: 746091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work the authors extend the results of their paper entitled Families of analytic discs in $ {{\mathbf{C}}^n}$ with boundaries on a prescribed $ CR$ submanifold. It is proven that a nongeneric CR manifold $ M$ whose Lewy form is not identically zero can be extended to a manifold $ \tilde M$ of one higher dimension, which is foliated by analytic discs. Moreover this result is used to prove that a sufficiently smooth CR function $ f$ on $ M$ extends to a function $ \tilde f$ which is CR on $ \tilde M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32F30

Retrieve articles in all journals with MSC: 32D15, 32F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746091-0
Article copyright: © Copyright 1984 American Mathematical Society